# SDR 96FDEA01050

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Corrosion
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CORROSION ON FLOOR WEB STA 1178 APPROX 55 INCHES LBL UPPER SURFACE UNDER CHORD ANGLE.  CUT OUT DAMAGED FLOOR WEB AREA, FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 51-40-2.
